# SDR SWIA201439153

- Difficulty date: August 18, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 45,279 hours, 59,515 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD WITH WEATHER RADAR ISSUES.  REPLACED WEATHER RADAR ANTENNA, OPS NORMAL.
